# SDR ASAA2015021410630

- Difficulty date: February 14, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 1,855 hours, 612 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM USED INFLIGHT.  COULD TRANSMIT ON ONE BUT COULD NOT HEAR. COULD HEAR ON TWO, BUT COULD NOT TRANSMIT.  ACFT GROUNDED.  PERFORMED SATCOM COMMUNICATION SYS TEST IAW MM 23-1500-730-801, SYSTEM TEST IS GOOD BOTH NR 1 AND NR 2 RECEIVES AND TRANSMITS.
